Communications in Mathematical Analysis

Dolbeault Cohomology Along the Vertical Liouville Distribution on Complex Finsler Bundles

C. Ida

Full-text: Open access

Abstract

In this paper we define a vertical Liouville distribution in the vertical foliated distribution on a complex Finsler bundle and we prove that it is an integrable one. Next, some new operators on foliated forms along the vertical Liouville distribution are defined, a Dolbeault type lemma is proved and new cohomology groups are studied.

Article information

Source
Commun. Math. Anal., Volume 12, Number 2 (2012), 71-84.

Dates
First available in Project Euclid: 16 March 2012

Permanent link to this document
https://projecteuclid.org/euclid.cma/1331929872

Mathematical Reviews number (MathSciNet)
MR2905132

Zentralblatt MATH identifier
1261.53074

Subjects
Primary: 53B40: Finsler spaces and generalizations (areal metrics) 53C12: Foliations (differential geometric aspects) [See also 57R30, 57R32] 32C35

Keywords
Vertical foliation complex Finsler structure Liouville distribution Dolbeault cohomology

Citation

Ida, C. Dolbeault Cohomology Along the Vertical Liouville Distribution on Complex Finsler Bundles. Commun. Math. Anal. 12 (2012), no. 2, 71--84. https://projecteuclid.org/euclid.cma/1331929872


Export citation